Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Watery stools with mucus, shooting pains in stomach and abdomen, weakness and nausea with distended tummy. Treatment?

I have had constant diareahea for months and for the last four weeks it s been really bad, almost like turning on a tap, watery and mucusy and I constantly have stomach pain and discomfort. I ve noticed what looks like black grit, like sand in my poo I m extremely weak and fatigued and always feel nauseated like I m going to be sick but I m not. the discomfort is there all the time and every so often I get really bad shooting pains like I m being stabbed in my abdomen and the last thing is a distended tummy, please can you help?
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
thank you for asking HCM. I have gone through your query. Your problem is most likely inflammatory bowel disease. A consultation with gastroenterologist and colonoscopy might be needed to confirm the exact diagnosis. It is effectively controlled with mesalazine in cases which I have seen. Corticosteroids, azathioprine and methotrexate are also used in some cases. Antibiotics are rarely used for some cases only. With proper treatment and follow up you will get remission. Associated conditions if any like b12 deficiency anemia should also be treated. Wishing you a speedy recovery. Hope this may help you.
Let me know if you have any further queries.
Answered: Mon, 23 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor